# SDR EPUA2014101914001

- Difficulty date: October 19, 2014
- Submitted: October 23, 2014
- Operation: Air carrier
- Aircraft: N233PC
- Make and model: Cessna 208B
- Aircraft serial: 208B1179
- Aircraft time: 2,221 hours, 2,629 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Regulator
- Part number: 1H7521
- Part serial: 12BA122
- Condition: Smoke
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT NOTED SMOKE WHERE CIRCUIT BREAKER PANEL & WINDSHIELD MEET.  ODOR NOTICED DOES NOT SEEM TO BE OF ELECTRICAL IN NATURE.  REMOVED CIRCUIT BREAKER PANEL & INSPECTED WIRING & BLEED AIR LINES IN THE VICINITY.  NO DEFECTS OR SMOKE WAS OBSERVED DURING EXTENSIVE ENG GROUND RUNS.  ACFT PERFORMED AN OPERATIONAL FLIGHT CHECK TO AID IN DETERMINING THE CAUSE OF SMOKE & FUMES, SMOKE WAS STILL PRESENT.
